# SDR IPXA12571789

- Difficulty date: January 29, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 28,036 hours, 19,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1260 S6l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO COMPARTMENT AT STA 1260 ISOLATOR BETWEEN STR 6L AND 7L HAS DOUBLE DRILLED HOLES.  REPAIRED DAMAGE FRAME AT STA 1260, STR 6L IAW SRM 53-00-07-2 R-1 REPAIR 1 FIG 202, DETAIL 2.
